# SDR SIMA201028504

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N725A
- Make and model: Dhav DHC8202
- Aircraft serial: 441
- Aircraft time: 22,674 hours, 20,241 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4520 THE CREW REPORTED SPOILER FAIL ON APPROACH AT 16,000 FEET.  THE SPOILER HANDLE WAS CLOSED BUT WAS INDICATED SPOILERS OPEN. THE CAPTAIN DECLARED AN EMERGENCY AND LANED SAFELY AT THEIR DESTINATION. THE AIRCRAFT WAS REMOVED FROM SERVICE. C/A: SYSTEM OPERATIONAL CHECK WAS GOOD IAW AMM 27-63-01.  NO PARTS REMOVED OR REPLACED. THE AIRCRAFT WAS RETURNED TO SERVICE.
